# SDR HEED95172

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6720 · Tail Rotor Control System
- Part: Retention Nut
- Part number: 222012737001
- Condition: Failed
- Location: T/R Pitch
- Part time: 386 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE DUE TO T/R PITCH CHANGE LINK FAILURE. ORDER NEW
